is my medication not working or is it just the time of year that i am having so much moodswings i have had numerous feelings of low low self esteem and my husband is falling out of love with me i am on 150 xr
I guess things happening in your personal life can have a great impact on the effectiveness of your medication.
Wellbutrin is a strong norepinephrine and weak dopamine reuptake inhibitor. Maybe you should try something like an SSRI ( Lexapro is a good choice ) or a SNRI ( Cymbalta is a really good one but quite expansive, Effexor can be good too ).
Another thing you should try is healthy diet and physical activity as it's a natural way to beat depression. The chemical imbalances in your brain which is probably a low serotonin level ( that's why it would be good to include a selective serotonin reuptake inhibitor in your med choice ( SSRI or SNRI ), well that imbalance can also be caused by malnutrition ( a good example is that a deficiency in vitamin B6 ( pyridoxine ) may lead to anemia, depression, dermatitis, high blood pressure (hypertension), water retention, and elevated levels of homocysteine. )
With today's processed food it's early impossible to have all the nutriments ( vitamins, minerals, proteins, fatty acids like omega-3 ). Exercise is a natural anti-depressant too. It balances your hormones, you produces large amount of essential hormones like epinephrine, growth hormone, estrogen, thyroxine, glucagon but the most important hormone in physical activity is the endorphins. Endorphins is an endogenous opioid from the pituitary gland that blocks pain, decreases appetite, creates a feeling of euphoria, and reduces tension and anxiety. For you that means a happy mood.
Please consider that I'm not a doctor nor a nutritionist and therefore you should consult your doctor before considering everything i said above. They should be seen as suggestions only and medication is something that need to be talked with a doctor and physical exercise too if you have any condition that might play against you.
For more information read my post concerning the importance of nutrition and physical activity and the underlying problems of many illnesses: http://www.medhelp.org/posts/Depression/Knowledge-for-Depressive-People/show/1127539
You're dealing with a lot, and the holidays just compound it. I think you need to go back to your doctor since so much is changing in your life. Normally Wellbutrin is an "add on" medication, and you may need something else. If you feel like your husband is falling out of love with you, this alone will ruin your self-esteem. Work on not allowing him to make you doubt yourself. I agree with the last post, exercising and staying busy is excellent in fighting depression. Getting motivated to do this can be easier said than done. I'm so sorry for all you're enduring at this time. We all care and are dealing with issues too, so know you're not alone, and we're here to support each other. There's always someone here to talk to or just listen. See your doctor, be strong, and know you have lots of support here. Take care.....
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.